BibTeX record journals/access/ZhuZCW19

download as .bib file

@article{DBLP:journals/access/ZhuZCW19,
  author    = {Shuqin Zhu and
               Congxu Zhu and
               Huanqing Cui and
               Wenhong Wang},
  title     = {A Class of Quadratic Polynomial Chaotic Maps and its Application in
               Cryptography},
  journal   = {{IEEE} Access},
  volume    = {7},
  pages     = {34141--34152},
  year      = {2019},
  url       = {https://doi.org/10.1109/ACCESS.2019.2902873},
  doi       = {10.1109/ACCESS.2019.2902873},
  timestamp = {Fri, 12 Apr 2019 09:23:39 +0200},
  biburl    = {https://dblp.org/rec/journals/access/ZhuZCW19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics